# SDR 98ZZZX3932

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55443
- Make and model: Piper PA-34-200
- Aircraft serial: 347350216
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 555441
- Condition: Failed
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT LOST THE ABILITY TO CONTROL RIGHT ENGINE THROTTLE.  THROTTLE CABLE WAS INTERNALLY BROKEN, INNER CABLE HAD CHAFED ON OUTER HOUSING AT ENGINE END OF CABLE.
